Discussions that mention lyrica

Back Problems board


Hello,

Is there anyone out there that has not gained weight taking Lyrica? I went to a new back specialist yesterday and she prescribed me 50mg Lyrica x 3. For the first few days she said to only take 1 at night, then to up it to 2 a day, then 3. I really did not think it would help. I had wanted more darvocets and she would not give me a script for that (I made an appointment with my general dr, who normally gives it to me, so I could get another script) Luckily I still have about 6 days worth. Most of the time the darvocet does not work 100%, but makes it somewhat tolerable to get through the day. I also have FIBRO, so I take them for that too. But last night, I was so stressed and upset, I decided forget it, I am going to give the Lyrica a shot. Well I have been pain free since then. It works so much better then then any meds I have taken for back pain. I have 4 herniated disks, plus all sorts of other problems with my back and joints.

I am very afraid of the weight gain! I have been abit heavy for much of my life and have such a hard time taking that off! I have been working on my weight again since april and have managed to take 15 lbs off. I do not want to put that back on, plus any more than that! I am also diabetic, so I am always trying to keep my blood sugar down.

It seems like almost all posts everyone is saying they gained weight. Is there anyone out there who has not?

Thanks so much Rain
When I tried Lyrica, I lost 12 lbs. Unfortunately this med did not work for me. When I stopped the meds and my doctor put me on elvail, I gained the 12 back plus some.